Volume 14 (2008)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Homology of the mapping class group Γ2,1 for surfaces of genus 2 with a boundary curve

Jochen Abhau, Carl-Friedrich Bödigheimer and Ralf Ehrenfried

Geometry & Topology Monographs 14 (2008) 1–25

DOI: 10.2140/gtm.2008.14.1

arXiv: 0712.4254

Abstract

We report on the computation of the integral homology of the mapping class group Γg,1m of genus g surfaces with one boundary curve and m punctures, when 2g + m ≤ 5, in particular Γ2,10.

Dedicated to the memory of Heiner Zieschang

Keywords

mapping class group, homology, surface, surface with boundary

Mathematical Subject Classification

Primary: 57S05

Secondary: 57N05, 57S25

References
Publication

Received: 15 October 2006
Revised: 21 March 2007
Accepted: 26 March 2007
Published: 29 April 2008

Authors
Jochen Abhau
Mathematisches Institut
Universität Bonn
Beringstraße 1
D–53115 Bonn
Germany
Carl-Friedrich Bödigheimer
Mathematisches Institut
Universität Bonn
Beringstraße 1
D–53115 Bonn
Germany
Ralf Ehrenfried
Mathematisches Institut
Universität Bonn
Beringstraße 1
D–53115 Bonn
Germany